# SDR UIEA2016062700505

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Condition: Out Of Adjust
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR NEED ADJUSTMENT.  APU INLET DOOR ACTUATOR READJUSTED IAW AMM 49-15-06-805-001.
